# SDR GUUA95652032709A

- Difficulty date: March 27, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 24,637 hours, 30,867 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED EMERGENCY EXIT DOOR AT SEAT 4F OUT OF RIG.  RIGGED AND LUBED SEAT 4F EMERGENCY EXIT DOOR. OPS CHECK GOOD.
